On the Łojasiewicz exponent at infinity for polynomial mappings of ℂ² into ℂ² and components of polynomial automorphisms of ℂ²
Annales Polonici Mathematici, Tome 57 (1992) no. 3, pp. 291-302
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
A complete characterization of the Łojasiewicz exponent at infinity for polynomial mappings of ℂ² into ℂ² is given. Moreover, a characterization of a component of a polynomial automorphism of ℂ² (in terms of the Łojasiewicz exponent at infinity) is given.
Keywords:
Łojasiewicz exponent at infinity, polynomial mappings, polynomial automorphism
Affiliations des auteurs :
Jacek Chądzyński 1 ; Tadeusz Krasiński 1
@article{10_4064_ap_57_3_291_302,
author = {Jacek Ch\k{a}dzy\'nski and Tadeusz Krasi\'nski},
title = {On the {{\L}ojasiewicz} exponent at infinity for polynomial mappings of {\ensuremath{\mathbb{C}}{\texttwosuperior}} into {\ensuremath{\mathbb{C}}{\texttwosuperior}} and components of polynomial automorphisms of {\ensuremath{\mathbb{C}}{\texttwosuperior}}},
journal = {Annales Polonici Mathematici},
pages = {291--302},
year = {1992},
volume = {57},
number = {3},
doi = {10.4064/ap-57-3-291-302},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-57-3-291-302/}
}
TY - JOUR AU - Jacek Chądzyński AU - Tadeusz Krasiński TI - On the Łojasiewicz exponent at infinity for polynomial mappings of ℂ² into ℂ² and components of polynomial automorphisms of ℂ² JO - Annales Polonici Mathematici PY - 1992 SP - 291 EP - 302 VL - 57 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-57-3-291-302/ DO - 10.4064/ap-57-3-291-302 LA - en ID - 10_4064_ap_57_3_291_302 ER -
%0 Journal Article %A Jacek Chądzyński %A Tadeusz Krasiński %T On the Łojasiewicz exponent at infinity for polynomial mappings of ℂ² into ℂ² and components of polynomial automorphisms of ℂ² %J Annales Polonici Mathematici %D 1992 %P 291-302 %V 57 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-57-3-291-302/ %R 10.4064/ap-57-3-291-302 %G en %F 10_4064_ap_57_3_291_302
Jacek Chądzyński; Tadeusz Krasiński. On the Łojasiewicz exponent at infinity for polynomial mappings of ℂ² into ℂ² and components of polynomial automorphisms of ℂ². Annales Polonici Mathematici, Tome 57 (1992) no. 3, pp. 291-302. doi: 10.4064/ap-57-3-291-302
Cité par Sources :